Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On medicines, inhaler for bronchitis. Having coughing with metallic taste. Green sputum with heavyiness in the upper bronchi. TB?

Dear Dr. Christensen, About a month a go I was on a Z-Pak with and Quvar inhaler for basically bronchitis . It did get better but what I noticed is in the mornings following I would cough for a bit till things cleared and then it would go away. I also noticed that when I would go for a walk and the air was a little colder I would start coughing and that metalic taste was there. Yesterday it started again with clear sputum but the metalic taste was very strong and all night long I had strong deep coughing fits . This morning green sputum again. My upper bronchi area feels slightly heavy and all stinking night long on exhale they would crackle. This was annoying. I am drinking lemon and ginger tea to help with my throat. My lymph nodes are not swollen in my neck which they were last month. I notice when I breath through my mouth deeply is when the hard cough is triggered. The inhaler does slow down the coughing. If I am running a temp it is very low grade. I work as a dental assistant and was thinking I just picked up something but now I am wondering if I should get checked for TB. Any ideas after that long explaination
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
you are on inhale corticosteroid (ICS) therapy alone for only last one month. ICS alone not enough for treating bronchitis. have you get pulmonary function test if not get it done today. you mentioned that you have metallic test when you expose to cold ; might be you have post nasal drip secondary to allergic rhinitis or sinusitis. It is advocate to individual who are having allergic or respiratory problem that better to avoid morning walk or expose to extreme cold.
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor